MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR); NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR); NO MATCH
Model Number 3650
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that dependent patient presented in clinic for routine aveir dr check where the patient underwent a ventricular threshold decrement test.It was noted that the leadless pacemaker (lp) appropriately lost capture upon decrementing, however when ending the test, the programmer exhibited a slow response to the command and the computer software took a few seconds to respond and increase threshold.As a result, the patient to became pre-syncopal with symptoms of dizziness due to the lag in pacing support.No intervention was performed as the device function returned to normal after the delay.The patient's condition was stable.

Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22003907
Report Number2017865-2025-53449
Device Sequence Number7136090
Product Code NIK
UDI-Device Identifier05414734500661
UDI-Public(01)05414734500661(10)
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age41 YR
Patient SexMale